MathSciNet Relay Station
MathSciNet bibliographic data
MR2585058 65L99 (34A45 34C25)
Ebaid, Abd El-Halim Approximate periodic solutions for the non-linear relativistic harmonic oscillator via differential transformation method. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), no. 7, 1921–1927.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement